Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 371, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 18, 2006, 8:26 PM CDT for Lowndes County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2006, 8:26 PM CDT (01:26 UTC)
- Expired
- Jul 18, 2006, 9:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1371 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:01 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jul 18, 3:01 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT TUE JUL 18 2006
.DISCUSSION...CURRENT CONDITIONS REMAIN HOT WITH ISOLATED CONVECTION
AROUND WITH A FEW STRONG AND SEVERE STORMS OUT THERE. THIS ACTIVITY
IS OCCURRING AS A SUBTLE DISTURBANCE MOVES SOUTH AROUND THE UPPER
RIDGE. THERE IS ALSO A LITTLE UPPER JET SUPPORT WITH A WEAK SHEAR
AXIS SETTING UP AND A BIT OF LEFT FRONT QUAD ACTION. WE ALSO HAVE
NEARLY 20KTS OF FLOW AT H5 WHICH IS SUPPORTING UPDRAFT ROTATION.
FINALLY...THE CRAZY HOT TEMPS ARE RESULTING IN STEEP LAPSE RATES
WHICH IS ALSO A FACTOR IN THE MORE POTENT CONVECTION. EXPECT THIS
ACTIVITY TO PERSISTS THROUGH MID EVENING AS IT SINKS SOUTHWARD. THE
MAJORITY OF THE ACTIVITY WILL MOST LIKELY BE S OF I-20 BY THE START
OF THE TONIGHT PERIOD AND THAT IS WHERE THE BEST POPS WILL BE
LOCATED.
OVERNIGHT...SKIES WILL CLEAR BUT TEMPS WILL BE SLOW TO FALL AND THE
CWA WILL SEE ANOTHER WARM MORNING WITH LOWS IN THE MID 70S. THIS
WILL LEAD TO ANOTHER QUICK WARM UP ON WED AND 90-95 DEGREES BY 10 AM
AND NOON. GUIDANCE IS OFFERING A BIT BETTER LOW-LEVEL MOISTURE ON
WED AND THIS WILL LIKELY RESULT IN TWO THINGS. FIRST...HIGHER HEAT
INDEX A FEW PLACES TODAY HAVE HELD ONTO 105-107 HIS AND I FEEL
THAT WED WILL OFFER MORE AREAS IN THIS RANGE. AS A RESULT...WILL
HOIST A HEAT ADV FOR THE ENTIRE AREA. SECONDLY...THE BETTER MOISTURE
WILL LEAD TO HIGHER INSTABILITY. THE COOL TEMPS ALOFT WILL CONTINUE
TO LEAD TO STEEP LAPSE RATES AS WE HEAT UP TO THE UPPER 90S AND
AROUND 100. WE WILL ALSO HAVE A BETTER MID-LEVEL S/W ROTATE DOWN
WITH 20KTS OF FLOW AGAIN AT H5. ALL THIS IS SETTING UP FOR A
SLIGHTLY MORE ACTIVE DAY CONVECTION WISE. AGAIN...ISO/SCT STRONG SVR
CONVECTION IS ANTICIPATED AND WILL MENTION IN THE HWO. AS FOR
POPS...YESTERDAYS THINKING THAT GUI WAS TOO LOW AND IT WOULD LIKELY
COME UP HAS WORKED OUT AND GUI IS NOW 30-40% FOR THE SOUTHERN HALF
OF THE CWA. THAT LOOKS GOOD AND WILL FOLLOW. /CME/
TODAY THROUGH TUESDAY...ON THURSDAY THE PERSISTENT MID-UPPER LEVEL
RIDGE WILL CONTINUE TO BE CENTERED OVER THE PLAINS WITH A RIDGE
EXTENDING EAST OVER THE MISSISSIPPI VALLEY. THE GFS ROTATES A 40 TO
45KT U/L JET AROUND THE U/L HIGH THURSDAY...BUT DRY AIR MOVING INTO
THE AREA SHOULD INHIBIT MOST OF THE CONVECTION EXCEPT JUST SOME
ISOLATED. ON FRIDAY THE GFS AND THE NAM INDICATE THAT THE RIDGE OVER
THE PLAINS WILL BEGIN TO LOOSE ITS GRIP OVER THE ARKLAMISS AS IT
BEGINS TO SHIFT WEST AND THE TROUGH SWINGING DOWN OVER THE OHIO
VALLEY DEEPENS OVER THE EAST. BY SATURDAY THE TROUGH WILL BEGIN TO
PUSH A SURFACE BOUNDARY SOUTHWARD TOWARDS THE ARKLAMISS AND BY
SATURDAY AFTERNOON IT WILL EXTEND ACROSS THE NORTHERN PORTIONS OF
THE AREA. WITH PWATS ABOVE 2 INCHES ACROSS MOST OF THE AREA AND THE
FOCUS OF THE BOUNDARY...SATURDAY LOOKS LIKE THE BEST CHANCE OF RAIN
WE HAVE HAD IN A WHILE.
EXPECT THERE WILL BE GOOD COVERAGE OF THUNDERSTORMS AGAIN ON SUNDAY
AS THE FRONT WILL BE STALLED ACROSS THE CENTRAL PORTIONS OF OUR
AREA. THE GFS INDICATES THAT THERE SHOULD STILL BE PLENTY OF
MOISTURE AROUND WITH 2 INCH PLUS PWATS AGAIN OVER THE AREA. LITTLE
WILL CHANGE MONDAY AND TUESDAY AS THE STRONG SOUTHERLY FLOW WILL
CONTINUE WITH LOTS OF MOISTURE. STUCK CLOSE TO GUIDANCE FOR POPS
THROUGH THE PERIOD WITH JUST A TWEAK HERE AND THERE MAINLY DURING
THE NIGHTTIME PERIODS AS GUIDANCE KEEPS HIGH POPS THROUGH THE NIGHT
WHEN THERE REALLY IS NOT ANYTHING TO SUPPORT IT.
TEMPERATURES ARE ANOTHER THING...GUIDANCE HAS PERSISTENTLY BEEN TO
LOW FOR HIGHS ACROSS THE ARKLAMISS AND THIS TREND LOOKS TO HAVE
CONTINUED. 850MB TEMPERATURES COOL SLIGHTLY LATER THIS WEEK...BUT
GUIDANCE IS INDICATING THAT HIGHS WILL COOL INTO THE LOW 90S. LINING
UP THE FORECASTED H850/H925 TEMPS WITH CLIMO...HIGHS SHOULD STILL
REACH INTO THE MID TO UPPER 90S. WITH ALL OF THIS IN MIND WILL STAY
CLOSE TO GUIDANCE FOR OVERNIGHT LOWS...BUT WILL INCREASE AFTERNOON
HIGHS SIGNIFICANTLY ESPECIALLY NORTH OF I-20 ON THURSDAY AND FRIDAY.
WITH THE INCREASE IN COVERAGE OF THUNDERSTORM ACTIVITY FOR THE
REMAINDER OF THE PERIOD WILL STICK CLOSER TO GUIDANCE...BUT WILL
STILL GO NEAR CLIMO HIGHS WHICH IS A COUPLE OF DEGREES HIGHER./15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 76 98 73 98 / 14 42 20 10
MERIDIAN 74 100 73 99 / 14 33 16 8
VICKSBURG 75 99 73 100 / 12 36 24 12
HATTIESBURG 75 97 73 96 / 29 47 25 18
NATCHEZ 76 95 75 99 / 25 36 34 25
GREENVILLE 75 100 74 100 / 5 14 5 4
GREENWOOD 74 100 73 99 / 5 17 5 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...HEAT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...HEAT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR ARZ074-ARZ075.
&&
SHORT TERM: CME
LONG TERM: 15Hazardous weather outlook, Jul 18, 3:31 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 331 PM CDT TUE JUL 18 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 192031- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 331 PM CDT TUE JUL 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH 9 PM THIS EVENING...MAINLY SOUTH OF INTERSTATE 20. DUE TO THE HOT SURFACE CONDITIONS...INSTABILITY REMAINS HIGH AND A FEW STORMS COULD BECOME STRONG OR SEVERE. THE MAIN RISK WILL BE SMALL HAIL AND DAMAGING WINDS. CONDITIONS WILL BE SIMILAR ON WEDNESDAY ONLY WITH SLIGHTLY HIGHER LOW LEVEL MOISTURE WHICH WILL RESULT IN HIGHER INSTABILITY. A DECENT DISTURBANCE IS EXPECTED TO MOVE INTO THE AREA AND WILL TRIGGER AFTERNOON THUNDERSTORMS. AS THIS OCCURS...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY EAST AND SOUTH OF A RAYVILLE LOUISIANA TO GREENWOOD MISSISSIPPI LINE. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND DAMAGING WINDS BETWEEN 60 AND 70 MPH. OVERALL...SLIGHTLY MORE THUNDERSTORM ACTIVITY IS EXPECTED ON WEDNESDAY WHICH WILL LIKELY RESULT IN A BIT MORE SEVERE STORMS. ...SEASONAL THREATS... HOT WEATHER LOOKS TO CONTINUE THROUGH THE FORESEEABLE FUTURE ALTHOUGH ISOLATED TO SCATTERED CONVECTION ANTICIPATED DURING THE AFTERNOON AND EVENING HOURS OVER THE NEXT FEW DAYS WILL PROVIDE A LITTLE RELIEF. EXPECT HEAT INDEX VALUES TO RANGE FROM 103 TO 108 DEGREES ON WEDNESDAY ACROSS THE ENTIRE ARKLAMISS REGION. DUE TO THIS...A HEAT ADVISORY HAS BEEN ISSUED FOR WEDNESDAY. A HEAT INDEX OF 105 IS THE VALUE WHERE THE BODY CAN BEGIN TO SUCCUMB TO HEAT-RELATED HEALTH PROBLEMS. PERSONS VENTURING OUTDOORS SHOULD TAKE PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... THE HOT CONDITIONS WILL PERSIST THROUGH FRIDAY WITH THE AREA REACHING 97 TO 100 DEGREES EACH DAY. COMBINE THIS WITH THE RELATIVE HUMIDITIES AND HEAT INDEX VALUES WILL RANGE FROM 100 TO 107. IF THESE CONDITIONS HOLD...HEAT ADVISORIES WILL LIKELY BE EXTENDED INTO THE LATTER PART OF THE WEEK. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON WEDNESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 18, 5:45 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 4 ENE BOGUE CHITTO 31.45N 90.39W
07/18/2006 LINCOLN MS EMERGENCY MNGR
TREES DOWN ON POWER LINES AND BLOCKING A FEW
ROADS...APPROXIMATELY 5 MILES ENE OF BOGUE CHITTO.
&&
BANNANLocal storm report, Jul 18, 5:47 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 4 ENE BOGUE CHITTO 31.45N 90.39W
07/18/2006 LINCOLN MS EMERGENCY MNGR
TREES DOWN ON POWER LINES AND BLOCKING A FEW ROADS JUST
OUTSIDE OF BOGUE CHITTO.
&&
BANNANLocal storm report, Jul 18, 6:44 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 5 N BROOKHAVEN 31.66N 90.45W
07/18/2006 LINCOLN MS UNKNOWN
NUMEROUS TREES DOWN ALONG I 55 BETWEEN BROOKHAVEN AND
WESSON.
&&
BANNANSpecial weather statement, Jul 18, 7:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 742 PM CDT TUE JUL 18 2006 MSZ064-072-190130- JEFFERSON DAVIS-MARION- 742 PM CDT TUE JUL 18 2006 ...STRONG THUNDERSTORMS MOVING INTO SOUTHEAST MISSISSIPPI... STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER CENTRAL MISSISSIPPI AND TRACK SOUTH. A THUNDERSTORM OVER SOUTHERN JEFFERSON DAVIS COUNTY WAS SINKING SOUTH INTO MARION COUNTY. PEA TO MARBLE SIZED HAIL... WIND GUSTS TO 40 MPH...FREQUENT DANGEROUS LIGHTNING AND HEAVY RAIN CAN BE EXPECTED. THE STORM WILL CONTINUE DRIFT SOUTH AND DIMINISH THROUGH 830 PM. WIND GUSTS OF 40 MPH CAN DOWN TREES. PERSONS CAUGHT OUTSIDE SHOULD TAKE SHELTER INSIDE A STURDY BUILDING UNTIL THE STORMS PASS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. 7
Local storm report, Jul 18, 7:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
757 PM CDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 5 ENE BROOKHAVEN 31.61N 90.37W
07/18/2006 E0.88 INCH LINCOLN MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED NICKEL SIZED HAIL ON NOLAH
ROAD
0617 PM HAIL 10 NE BROOKHAVEN 31.69N 90.32W
07/18/2006 E0.88 INCH LINCOLN MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED NICKEL SIZED HAIL AT LAKE
LINCOLN STATE PARK
&&
MAXIESpecial weather statement, Jul 18, 8:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 810 PM CDT TUE JUL 18 2006 MSZ031-190200- LOWNDES- 810 PM CDT TUE JUL 18 2006 ...STRONG THUNDERSTORMS DEVELOPING OVER LOWNDES COUNTY... AT 808 PM A STRONG THUNDERSTORM WAS DEVELOPING OVER CENTRAL LOWNDES COUNTY. PEA TO MARBLE HAIL...WIND GUST TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING AND HEAVY RAIN CAN BE EXPECTED. THE STORM WILL REMAIN OVER RURAL LOWNDES COUNTY. LOOK FOR THE STORM TO SLOWLY DRIFT SOUTH AND DIMINISH AROUND 9 PM. WIND GUSTS OF 40 MPH CAN DOWN TREES. PERSONS CAUGHT OUTSIDE SHOULD TAKE SHELTER INSIDE A STURDY BUILDING UNTIL THE STORMS PASS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. 7
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:03 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 27 min |
| Jul 19, 1:05 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 25 min |
| Jul 19, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 30 min |
| Jul 19, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 27 min |
| Jul 19, 1:21 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 24 min |
| Jul 19, 1:24 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 36 min |
| Jul 19, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 47 min |
| Jul 19, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 44 min |
| Jul 19, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jul 19, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 40 min |
| Jul 19, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 47 min |
| Jul 19, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 36 min |
| Jul 19, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 46 min |
| Jul 19, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 51 min |
| Jul 19, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jul 19, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 43 min |
| Jul 19, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 49 min |
| Jul 19, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 47 min |
| Jul 19, 2:49 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Jul 19, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 26 min |
| Jul 19, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 45 min |
| Jul 19, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jul 19, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 31 min |
| Jul 19, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 35 min |
| Jul 19, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 40 min |
| Jul 19, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 27 min |
| Jul 19, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
| Jul 19, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 42 min |
| Jul 19, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 37 min |
| Jul 19, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 45 min |
| Jul 19, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 16 min |
| Jul 19, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 33 min |
| Jul 19, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 27 min |
| Jul 19, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 49 min |
| Jul 19, 6:21 PM CDT | Flash Flood Warning | JAN | Hinds | 114 min |
| Jul 19, 6:33 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 42 min |
| Jul 19, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 42 min |
| Jul 19, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 43 min |
| Jul 19, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 22 min |
| Jul 19, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 47 min |
| Jul 19, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 31 min |
| Jul 19, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Richland | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.